80% Off Aggrenox Coupons & Discounts You Can Use in 2017

Aggrenox Prices & Coupons (Aspirin-Dipyridamole ER)

1 bottle, 60 capsules extended release 12 hour

Edit dosage / qty

Aggrenox is a combination drug used to lower the risk of stroke in patients who have a history of blood clots or mini-strokes. The generic version of Aggrenox is Aspirin/Dipyridamole. On average Aggrenox is priced at about $223 for a supply of 60, 25 mg/200 mg capsules, extended-release. Luckily, you can use our SingleCare savings offer to receive an Aggrenox discount of up to 80% off the retail price at participating pharmacies near you.

Read more

We're sorry, we couldn't price this drug at this time

Please try another, or try again later.

{{result.pharmacy.name}}

{{ result.price | twoDecimals | currency }}

Get free coupon

Aspirin-Dipyridamole ER

Aggrenox is a combination drug used to lower the risk of stroke in patients who have a history of blood clots or mini-strokes. The generic version of Aggrenox is Aspirin/Dipyridamole. On average Aggrenox is priced at about $223 for a supply of 60, 25 mg/200 mg capsules, extended-release. Luckily, you can use our SingleCare savings offer to receive an Aggrenox discount of up to 80% off the retail price at participating pharmacies near you.

Read more

Pricing for Aspirin-Dipyridamole ER

1 bottle, 60 capsules extended release 12 hour Edit

Showing prices for Woodbridge, NJ

Discounts

Summary

FAQ

Consumer Forms: Long Acting Capsule, Capsule

Consumer Routes: By mouth

Therapeutic Classes: Platelet Aggregation Inhibitor, Phosphodiesterase Inhibitor/Salicylate, Aspirin Combination

About Aspirin-Dipyridamole ER
SingleCare Discount Pricing
Savings
Uses
  • Prevents strokes in patients who have blood flow disorders or a history of blood clots. This medicine contains 2 antiplatelets.
  • This medicine is not right for everyone. Do not use it if you had an allergic reaction to aspirin, dipyridamole, or to NSAID pain or arthritis medicine, such as diclofenac, ibuprofen, or naproxen. Do not use this medicine if you are pregnant, or if you have a reaction to aspirin that includes asthma with a runny nose and nasal polyps (swollen tissue growths).
Directions
  • Your doctor will tell you how much medicine to use. Do not use more than directed.
  • Swallow the capsules whole. Do not crush, break, or chew them.
  • Read and follow the patient instructions that come with this medicine. Talk to your doctor or pharmacist if you have any questions.
  • Missed dose: Take a dose as soon as you remember. If it is almost time for your next dose, wait until then and take a regular dose. Do not take extra medicine to make up for a missed dose.
  • Store the medicine in a closed container at room temperature, away from heat, moisture, and direct light.
Warnings
  • It is not safe to take this medicine during pregnancy. It could harm an unborn baby. Tell your doctor right away if you become pregnant.
  • Tell your doctor if you are breastfeeding, or if you have kidney disease, liver disease, chest pain, heart problems, low blood pressure, myasthenia gravis (severe muscle weakness), or a history of stomach ulcer.
  • This medicine increases the risk of bleeding. Make sure your doctor knows if you already have bleeding problems.
  • Do not give aspirin to children or teenagers who have a viral infection, unless directed by a doctor. Aspirin can cause a serious disease called Reye syndrome.
  • Tell your doctor right away if you have a severe headache after you take this medicine. Your doctor may need to change your dose.
  • Your doctor will do lab tests at regular visits to check on the effects of this medicine. Keep all appointments.
  • Keep all medicine out of the reach of children. Never share your medicine with anyone.
  • Vomiting blood or material that looks like coffee grounds
Side effects
  • Allergic reaction: Itching or hives, swelling in your face or hands, swelling or tingling in your mouth or throat, chest tightness, trouble breathing
  • Severe stomach pain, nausea, heartburn
  • Dark urine or pale stools, nausea, vomiting, loss of appetite, stomach pain, yellow skin or eyes
  • Severe headache, sleepiness, confusion
  • Vomiting blood or material that looks like coffee grounds
  • Red or black, tarry stools
  • Sweating, dizziness, fast heartbeat, ringing in your ears, and feeling warm
  • Blistering, peeling, red skin rash
  • Mild stomach pain, nausea, diarrhea, heartburn, indigestion, upset stomach
  • Joint or muscle pain
Avoid
  • Many other drugs can interact with aspirin and dipyridamole combination medicine. Tell your doctor about all other medicines you use, especially the following:A blood thinner, such as heparin or warfarinAcetazolamideAdenosineA diuretic (water pill)Antiplatelet medicineAspirin Blood pressure medicineDiabetes medicineNSAID pain or arthritis medicine, such as diclofenac, ibuprofen, naproxenMethotrexateProbenecid, sulfinpyrazoneSeizure medicine
  • Aspirin can cause stomach bleeding, and alcohol can make the bleeding worse. Tell your doctor if you regularly have 3 or more drinks of alcohol every day.
  • This medicine increases the risk of bleeding. Make sure your doctor knows if you already have bleeding problems.
  • Do not give aspirin to children or teenagers who have a viral infection, unless directed by a doctor. Aspirin can cause a serious disease called Reye syndrome.
  • Tell your doctor right away if you have a severe headache after you take this medicine. Your doctor may need to change your dose.
  • Your doctor will do lab tests at regular visits to check on the effects of this medicine. Keep all appointments.
  • Keep all medicine out of the reach of children. Never share your medicine with anyone.
Storage
  • Store the medicine in a closed container at room temperature, away from heat, moisture, and direct light.

Aspirin-Dipyridamole ER Discount Prices in Woodbridge, NJ

to see nearby pharmacies.

We're sorry, we couldn't price this drug at this time

Please try another, or try again later.

{{ result.price | twoDecimals | currency }}

Get free coupon

-Sally Salsworth

How to get the most from your Aggrenox (aspirin-dipyridamole er) coupon

What is Aggrenox and what does it do?

Aggrenox, a platelet aggregation inhibitor, is a combination drug used to lower the risk of stroke in patients who have a history of blood clots or mini-strokes. Aggrenox prevents the blood from clotting.

Which drugs are similar to Aggrenox ?

While there are other drugs available on the market that also work to reduce the risk of stroke, there are not currently any drugs similar to Aggrenox available in the U.S.

What is the price of Aggrenox without insurance?

Aggrenox can cost around $223 for a supply of 60, 25 mg-200 mg capsules, extended-release, depending on the pharmacy. To save on your Aggrenox retail price, print our free Aggrenox coupon card and get up to 80% off when you fill your prescription at your local pharmacy.

Is there a generic version of Aggrenox ?

Aspirin/Dipyridamole is the generic version of Aggrenox. You can also use our free coupon card for savings on the generic version.

What dosages are available for Aggrenox ?

Aggrenox extended-release capsules are only available in 25 mg-200 mg strength. Follow your doctor's instructions for dosage and use of this medication.

How else can I save on Aggrenox ?

You can save on your Aggrenox cost by using a free coupon available from the manufacturer’s website. However, our customers typically find that they save more by using our SingleCare savings card instead of the manufacturer coupon.

Free savings up to 80% off the cost of your prescriptions

  • Walmart
  • Walgreens
  • CVS
  • Rite Aid
  • Kroger

Aggrenox (aspirin-dipyridamole er)


AS-pir-in

Consumer Forms Long Acting Capsule, Capsule

Consumer Routes By mouth

Therapeutic Classes Platelet Aggregation Inhibitor, Phosphodiesterase Inhibitor/Salicylate, Aspirin Combination

Uses
  • Prevents strokes in patients who have blood flow disorders or a history of blood clots. This medicine contains 2 antiplatelets.
  • This medicine is not right for everyone. Do not use it if you had an allergic reaction to aspirin, dipyridamole, or to NSAID pain or arthritis medicine, such as diclofenac, ibuprofen, or naproxen. Do not use this medicine if you are pregnant, or if you have a reaction to aspirin that includes asthma with a runny nose and nasal polyps (swollen tissue growths).
Directions
  • Your doctor will tell you how much medicine to use. Do not use more than directed.
  • Swallow the capsules whole. Do not crush, break, or chew them.
  • Read and follow the patient instructions that come with this medicine. Talk to your doctor or pharmacist if you have any questions.
  • Missed dose: Take a dose as soon as you remember. If it is almost time for your next dose, wait until then and take a regular dose. Do not take extra medicine to make up for a missed dose.
  • Store the medicine in a closed container at room temperature, away from heat, moisture, and direct light.
Warnings
  • It is not safe to take this medicine during pregnancy. It could harm an unborn baby. Tell your doctor right away if you become pregnant.
  • Tell your doctor if you are breastfeeding, or if you have kidney disease, liver disease, chest pain, heart problems, low blood pressure, myasthenia gravis (severe muscle weakness), or a history of stomach ulcer.
  • This medicine increases the risk of bleeding. Make sure your doctor knows if you already have bleeding problems.
  • Do not give aspirin to children or teenagers who have a viral infection, unless directed by a doctor. Aspirin can cause a serious disease called Reye syndrome.
  • Tell your doctor right away if you have a severe headache after you take this medicine. Your doctor may need to change your dose.
  • Your doctor will do lab tests at regular visits to check on the effects of this medicine. Keep all appointments.
  • Keep all medicine out of the reach of children. Never share your medicine with anyone.
  • Vomiting blood or material that looks like coffee grounds
Side effects
  • Allergic reaction: Itching or hives, swelling in your face or hands, swelling or tingling in your mouth or throat, chest tightness, trouble breathing
  • Severe stomach pain, nausea, heartburn
  • Dark urine or pale stools, nausea, vomiting, loss of appetite, stomach pain, yellow skin or eyes
  • Severe headache, sleepiness, confusion
  • Vomiting blood or material that looks like coffee grounds
  • Red or black, tarry stools
  • Sweating, dizziness, fast heartbeat, ringing in your ears, and feeling warm
  • Blistering, peeling, red skin rash
  • Mild stomach pain, nausea, diarrhea, heartburn, indigestion, upset stomach
  • Joint or muscle pain
Avoid
  • Many other drugs can interact with aspirin and dipyridamole combination medicine. Tell your doctor about all other medicines you use, especially the following:A blood thinner, such as heparin or warfarinAcetazolamideAdenosineA diuretic (water pill)Antiplatelet medicineAspirin Blood pressure medicineDiabetes medicineNSAID pain or arthritis medicine, such as diclofenac, ibuprofen, naproxenMethotrexateProbenecid, sulfinpyrazoneSeizure medicine
  • Aspirin can cause stomach bleeding, and alcohol can make the bleeding worse. Tell your doctor if you regularly have 3 or more drinks of alcohol every day.
  • This medicine increases the risk of bleeding. Make sure your doctor knows if you already have bleeding problems.
  • Do not give aspirin to children or teenagers who have a viral infection, unless directed by a doctor. Aspirin can cause a serious disease called Reye syndrome.
  • Tell your doctor right away if you have a severe headache after you take this medicine. Your doctor may need to change your dose.
  • Your doctor will do lab tests at regular visits to check on the effects of this medicine. Keep all appointments.
  • Keep all medicine out of the reach of children. Never share your medicine with anyone.
Storage
  • Store the medicine in a closed container at room temperature, away from heat, moisture, and direct light.

Saving on prescriptions has never been easier

  • Step One
    Find your prescription
  • Step Two
    Compare pricing
  • Step Three
    Save at the pharmacy

Prescription FAQs

What pharmacies accept SingleCare?

Our pharmacy savings card is accepted nationwide at over 35,000 pharmacies, including Walmart, Target, Rite Aid, Walgreens, CVS, Kroger, Harris Teeter, Duane Reade, Longs Drugs and many more. Simply bring your SingleCare card to the pharmacy and ask the pharmacist to process your prescription using the BIN and PCN number found on your card.

To look up a drug price or to see if your pharmacy accepts SingleCare, search for your prescription at the top of this page. You can also search for your prescription on the SingleCare app, available for both Android and iOS.

What will my medications cost with SingleCare?

You can save an average of 50% on your prescription drugs. A variety of pharmacies often have a variety of prices for the same prescription. Search singlecare.com for your prescription to see drug pricing at local pharmacies.

Are over the counter medications covered?

SingleCare's prescription benefit only covers prescription medications. Some over-the-counter drugs, such as Advil, have stronger forms that require a prescription, and that form may be covered.